# SDR CA190801001

- Difficulty date: July 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 62,034 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: DSC252B40124
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON GEAR RETRACTION CREW REPORTED A BANG FROM NOSE AREA AND THEN THE ISO VALVE LIGHT CAME ON, #2 HYDRAULIC QUANTITY WENT DOWN, MAIN GEAR WENT UP NOSE DID NOT. CREW SELECTED GEAR DOWN NOSE WENT GREEN IMMEDIATELY AND MAINS CAME DOWN, AS PER QRH ALTERNATE EXTENSION COMPLETED. #2 HYDRAULIC SYSTEM HAD 1 QT. REMAINING. MAINTENANCE FOUND NOSE LANDING GEAR DRAG STRUT ACTUATOR HYDRAULIC LINE WITH A LARGE HOLE. HYDRAULIC LINE REPLACED AS PER 20-06-03 AMM AND LEAK CHECKS COMPLETED AS PER AMM 32-30-36. AIRCRAFT RETURNED TO SERVICE. HYDRAULIC LINE PN: DSC252B4-0124. AIRCRAFT HOURS:63469, AIRCRAFT CYCLES:81976. (TC# 20190801001)
